# SDR HNAA050098

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 28,214 hours, 32,406 cycles
- Engine: Pwa PW123
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Lockout
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE NR 2 ENGINE BETA LOCKOUT FAILED ASSOCIATED WITH NR 2 TORQUE FLUCTUATING BETWEEN 70 TO 105 PERCENT.  POWER REDUCED TO 900 RPM AND ENGINE STABILIZED.  DEACTIVATED BETA LOCKOUT SYSTEM IAW. MEL PROCEDURES. REPLACED MICRO SWITCH 6141-S4.
